# SDR DHL2000801107

- Difficulty date: May 24, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE RIB CRACKED .5 INCH.  STOP DRILLED CRACK PER SRM 57-2-0 PG 12.  FABRICATED DOUBLER (ALCLADE 2024.T3.0.50) PER SRM 57-2-0 PG 12.  CLEANED, TREATED AND PRIMED PER SRM 51-1-8 B PG 1 & 2.  INSTALLED DOUBLER PER SRM 57-2-0 PG 12.
